Asymptotic behavior of solutions of equations with deviating argument in Hilbert space
Differencialʹnye uravneniâ, Tome 17 (1981) no. 3, pp. 558-561
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_3_a12,
author = {R. G. Aliev},
title = {Asymptotic behavior of solutions of equations with deviating argument in {Hilbert} space},
journal = {Differencialʹnye uravneni\^a},
pages = {558--561},
year = {1981},
volume = {17},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_3_a12/}
}
R. G. Aliev. Asymptotic behavior of solutions of equations with deviating argument in Hilbert space. Differencialʹnye uravneniâ, Tome 17 (1981) no. 3, pp. 558-561. http://geodesic.mathdoc.fr/item/DE_1981_17_3_a12/